# SDR EISA96047

- Difficulty date: April 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316NE
- Make and model: Boeing 727223
- Aircraft serial: 19475
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING STIFFENER ANGLE CRACKED AT UPPER TE JUST OUTBOARD OF NR 5 SPOILER.  REMOVED CRACKED ANGLE, FABRICATED AND INSTALLED NEW ANGLE PER SRM 51-30-2.  (M)
